On the Wiener Index of the Dot Product Graph over Monogenic Semigroups


European Journal of Pure and Applied Mathematics, vol.13, no.5, pp.1231-1240, 2020 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.29020/nybg.ejpam.v13i5.3745
  • Journal Name: European Journal of Pure and Applied Mathematics
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.1231-1240
  • Keywords: Dot product, dot product graph, Wiener index, topological index, monogenic semigroup, ZERO-DIVISOR GRAPH, PLANAR
  • Bursa Uludag University Affiliated: Yes


Algebraic study of graphs is a relatively recent subject which arose in two main streams: One is named as the spectral graph theory and the second one deals with graphs over several algebraic structures. Topological graph indices are widely-used tools in especially molecular graph theory and mathematical chemistry due to their time and money saving applications. The Wiener index is one of these indices which is equal to the sum of distances between all pairs of vertices in a connected graph. The graph over the finite dot product of monogenic semigroups has recently been defined and in this paper, some results on the Wiener index of the dot product graph over monogenic semigroups are given.